# SDR DALA2023122110456

- Difficulty date: December 19, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 74,172 hours, 29,823 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0117402) FWD CARGO FRAME STA 500C LBL29 HAS DENT IN RADIUS OF FRAME. REPAIRED FWD CARGO FRAME STA 500C IAW BOEING 737-800 SRM 53-30-07-2R PROCEDURE 1 REPEAT INSPECTION IS REQUIRED IAW BOEING 737-800 SRM 53-30-07-2R.
